# SDR SWAA2022012178153

- Difficulty date: April 14, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,084 hours, 36,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE 1.25 INCHES FROM THE THRESHOLD EDGE AT FWD CARGO COMPARTMENT / REPAIRED CENTER SCUFF PLATE LOC. FROM THE THRESHOLD EDGE AT FWD CARGO COMPARTMENT IAW EA #1-A53-2076 REV.11
